# SDR ASOA201000317

- Difficulty date: February 25, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N977EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7720
- Aircraft time: 15,941 hours, 13,691 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NR 3 EXTERNAL EMERGENCY LIGHT INOP.  RELAMPED LT NR 3 EXTERIOR EMERGENCY LIGHT IAW AMM 33-51-21. OPS CHECK GOOD.
